

# 1<sup>st</sup> Annual Advanced Topics for Oncology Pharmacy Professionals (ATOPP) Summit

Hybrid Live / Virtual (15.75 hours):

June 24, 2021 – June 26, 2021 The Phoenician Scottsdale Phoenix, Arizona

**Home-Study Programs (3.75 hours):** 

August 30, 2021 -June 17, 2022

For more information about the 2021 ATOPP Summit, visit atoppsummit.com.

## **Pharmacist Continuing Education Information**



CE Synergy, LLC is accredited by the Accreditation Council for Pharmacy Education (ACPE) as a provider of continuing pharmacy education (CPE). CE Synergy has assigned a total of **15.75** hours (**1.575** CEUs) of CPE for the 16 individual application- and/or knowledge-based activities. Participants will have the opportunity to attend up to 13 of the 16 offered sessions. Due to the concurrent nature of the practice management and clinical development tracks, participants will be unable to attend all 16 sessions. From the 13 sessions they choose to attend, learners may earn up to 12 hours (1.2 CEUs) of CPE. Please refer to the agenda to view concurrent sessions. The target audience for these accredited activities is pharmacists.

CE Synergy will offer **16** live activities over a 3-day conference between June 24-26, 2021. Additionally, CE Synergy will offer **3** on-demand, web-based activities, which are enduring activities developed from the live sessions.

The **3** on-demand recorded presentations will be offered for a period of up to 10 months via the CE Synergy website. Learners may obtain credit for either the live or the enduring version, not both, as they are the same courses offered in different formats. A CE Synergy staff member will act as a liaison between the learner and the presenter if the learner has questions about the material after the course is completed.

#### **Live CPE**

To receive CPE credit for a live program, participants must attend the session in its entirety, participate in the Audience Response Questions (ARS), and complete the associated pre- and post-tests and program evaluation forms. Learners may claim partial (participation in <13 activities) or full (participation in all 13 activities) credit.



All US-based pharmacists must supply their National Association of Boards of Pharmacy (NABP) electronic Profile Identification (ePID) number and their birth month and day (MM/DD). No credit can or will be issued without this information. Non-US-based pharmacists are not required to input this information and should put "n/a" where it is requested. To acquire an NABP ePID, go to <a href="https://nabp.pharmacy/programs/cpe-monitor/">https://nabp.pharmacy/programs/cpe-monitor/</a> and follow the instructions provided.

### Home-Study/Enduring

To receive CE credit for an enduring program, participants must listen to each on-demand webinar (home-study) activity in its entirety, complete the post-evaluation survey, and score a 70% or higher on a post-test. Learners may claim partial (participation in <3 activities) or full (participation in all 3 activities) credit. The enduring activities will be offered to all healthcare providers in the US and abroad who wish to participate.

## **Faculty and Agenda**

The details of the 3-day agenda are provided below. Faculty will be updated as confirmed.

### **Published**

June 24, 2021 – June 26, 2021 (live) August 30, 2021 – June 17, 2022 (home-study)

## **Universal Activity Numbers**

0299-0000-21-101-L01-P - 0299-0000-21-116-L05-P

This 3-day conference will be comprised of 16 individual sessions identified by 16 distinct UAN numbers.

### Fees:

	Prior to May 28, 2021	May 29 – June 18,	June 19 – 26, 2021
		2021	
In-Person	\$325	\$375	\$450
Virtual	\$225	\$275	\$350

## **Conference Learning Objectives**

After attending the 2021 ATOPP Summit, participants should be able to:

- 1. Outline vaccine recommendations, taking into account eligibility for live attenuated vaccines, for patients with hematologic and solid organ malignancies, as well as stem cell/immune effector cell recipients. (K)
- 2. Formulate a plan to advance precision medicine at the learner's institution or healthcare system that accounts for current implementation challenges. (A)
- 3. Analyze the trends in growth of Board-Certified Oncology Pharmacists and PGY-2 oncology pharmacy residents and the implications of these trends on the roles of oncology pharmacists in cancer patient care. (A)
- 4. Identify opportunities for pharmacy professionals to support delivery of quality, equitable cancer care that accounts for social determinants impacting cancer disparities within the United States. (K)
- 5. Discover responses to payer-driven site of care and white bagging policies for oncology practices. (A)



- 6. Develop strategies to address the key performance indicators that could improve value-based care. (A)
- 7. Analyze healthcare system cost mitigation strategies, including the establishment and utilization of high-value therapies through decreased variation and formulary management, that incorporate opportunities for pharmacists to respond to rising drug costs. (A)
- 8. Develop a plan for implementing biosimilar integration for cancer centers using strategies that enhance health system utility and patient perceptions of these agents. (A)
- 9. Create an action plan to start, grow, fund, and collaborate a research platform based in practice. (A)
- 10. Identify opportunities for pharmacy professionals to manage patients receiving CAR-T therapy for current and potential pipeline indications in the inpatient and outpatient settings. (A)
- 11. Summarize operational changes and "new" models made in response to the COVID-19 pandemic from the perspectives of clinical pharmacy services, staffing, medication supply, PPE use, and dispensing. (K)
- 12. Summarize opportunities for pharmacists to maximize their impact relative to site of care, value-based care, and drug cost mitigation. (K)
- 13. Describe new data from AACR/ASCO regarding supportive care and adverse event management in cancer care. (K)
- 14. Identify opportunities for oncology pharmacy professionals to leverage real world evidence to improve patient outcomes. (K)
- 15. State the political climate and implications for drug pricing legislation impacting oncology practices, including prospects for biosimilars and federal action curbing PBM abuses. (K)

### **Program Evaluation Forms**



Participants may access the pre-/post-tests and complete the program evaluations online at <a href="https://cesynergy.com/learners-ce-portal/">https://cesynergy.com/learners-ce-portal/</a> or via a mobile device by scanning the QR code during or following the conference and up to 60 days from the start of the event (June 24 – August 23, 2021). Within the portal, US-based pharmacists must provide their NABP/ePID and date of birth (mm/dd) in their Profile and complete the evaluation form in its entirety. Attendees participating in part or all of the educational activities who pass the relevant post-test (70% pass score / 2 attempts), complete the overall and program-specific evaluation forms will be awarded CPE credit through

CPE Monitor® and offered a printable Statement of CPE Credit\*. Once the course and conference evaluations have been completed in their entirety (see above), your certificate will be available for printing. Please follow instructions in the Learning Management System (LMS) to download and print a CPE statement for your records.

A code is required to take the course evaluations and claim credit. This will be given at the conference by the moderator and at the check-in table outside of the conference room. If you need assistance in acquiring the code, please contact April Elwood at <a href="mailto:aelwood@cesynergy.com">aelwood@cesynergy.com</a>.

**IMPORTANT**: The Evaluation Survey and Post-Test(s) must be completed within 60 days of the date the program starts in order to receive ACPE continuing education credit. Your NABP ePID number and date of birth (mm/dd) must be correctly provided. If incorrect information is uploaded into CPE Monitor and not rectified within 60 days of the program, a \$225 fee will be charged as mandated by the ACPE. A 6-month hard-stop policy will still apply. Any unclaimed credit with a date of participation that is 6 months and older will not be eligible for an override.

\*CE Synergy, LLC is accredited by the Accreditation Council for Pharmacy Education as a provider of continuing



pharmacy education. This statement contains information provided to NABP from the Accreditation Council for Pharmacy Education (ACPE) via CPE Monitor®. ACPE policy states paper and/or electronic statements of credit may no longer be distributed directly to learners as proof of ACPE credit. The official record of credit may be located in the learner's e-profile in CPE Monitor®.

For problems or issues related to continuing pharmacy education, please contact April Elwood at CE Synergy.

E-mail: aelwood@cesynergy.com

Phone: 470-499-4705

Mail: 305 W Country Dr., Johns Creek, GA 30097

## **Required Computer Hardware/Software**

Educational materials/handouts will be available via the CE Synergy LMS, the registration site, and the virtual platform. To access the LMS, participants will need Wi-Fi/electronic connectivity access and a personal electronic device. It is advised to print or download documents to your device prior to viewing and participating in the online sessions for optimal note-taking. Printers will not be available onsite for conference attendee use.

A Wi-Fi/electronic connection and a Personal Computer, Macintosh Computer, or other acceptable personal device will be needed to view the online, video courses. A link to each course will be housed on the CE Synergy website. Wi-Fi will be available throughout the hotel.

#### **Minimum System Requirements**

Processor: 1 GHz | Hard Drive: 32 GB | Memory (RAM): 1 GB | Sound card w/speakers | Internet Access: 10 Mbps download

#### **Supported Browsers**

Latest Chrome Version | Lastest Firefox Version | Lastest Edge Version | Lastest Safari Version | Internet Explorer 11

## **Financial Support**

Pending

### **Financial Disclosures**

### **Program Planning Committee/Clinical Content Reviewers**

**Andre Harvin, PharmD, BCPS (Chairperson**) – G1 Therapeutics: Paid Consultant/Advisory Board **Zahra Mahmoudjafari, PharmD, BCOP (Co-Chairperson**) – Celgene, Genentech, Incyte, Legend Biotech: Paid Consultant/Advisory Board

Karen Fancher, PharmD, BCOP – AstraZeneca, G1 Therapeutics, Merck: Paid Consultant/Advisory Board

David Frame, PharmD – Jazz Pharmaceuticals, Inc.: Research Funding

Alison Gulbis, PharmD, BCOP – EUSA Pharma, Inc.: Paid Consultant/Advisory Board

**Kirollos Hanna, PharmD, BCPS, BCOP** – Executive Council, NCODA; Co-Chair, Great Debates & Updates: Oncology Pharmacy: Board of Directors; Rigel, BMS, SeaGen, GSK, Abbvie, Beigene: Paid Consultant/Advisory Board member; SeaGen, Astellas, BMS, Rigel, Beigene: Speaker's Bureau; CVS: Stockholder



Robert Ignoffo, PharmD, FASHP, FCSHP, FHOPA - None

**Susannah Koontz, PharmD, BCOP, FHOPA –** Accord Healthcare, Servier: Paid Consultant/Advisory Board; Servier: Speaker's Bureau

Cindy O'Bryant, PharmD, BCOP, FCCP, FHOPA - Pfizer: Paid Consultant/Advisory Board member; Pfizer, Tesaro,

AstraZeneca: Research Funding; BCOP Specialty Council: Board of Directors

Kamakshi Rao, PharmD, BCOP, FASHP - None

Priya Sahadeo, PharmD, MS, BCPS - None

Amy Woodard, PharmD, BCOP - None

### Faculty Speakers

Maurice Alexander, PharmD, BCOP, CPP - AcelRx, EUSA Pharma, Omeros, Merck: Advisory Board

David Agus, MD - pending

Christina Aquilante, PharmD, FCCP - National Institute of Health: Research funding

Fumiko Chino, MD - None

Christopher Fausel, PharmD, MHA, BCOP – Hoosier Cancer Research Network: Chairman of the Board

Scott Freeswick, MS, PharmD – None

Craig Freyer, PharmD, BCOP – Astellas, EUSA Pharma, Incyte, Servier: Paid Consultant/Advisory Board member;

Astellas: Speaker's Bureau

Alison Fugaro, MMSc, PA-C - Roche: Stockholder; Flatiron Health: Employment

Michael Ganio, PharmD, MS, BCPS, BCSCP, FASHP - None

Jorge J. García, PharmD, MS, MHA, MBA, FACHE – None

Susan Goodin, PharmD, FCCP, FASHP, BCOP – Janssen: Employment

Niesha Griffith, MS, RPh, FASHP - G1 Therapeutics, GSK, Omeros: Paid Consultant/Advisory Board member

Nathan Handley, MD, MBA – None

Andre Harvin, PharmD, BCPS – G1 Therapeutics: Paid Consultant/Advisory Board

Ryan Haumschild, PharmD, MS, MBA – GSK: Paid Consultant/Advisory Board member

Robert Ignoffo, PharmD, FASHP, FCSHP, FHOPA - None

Julie Kennerly-Shah, PharmD, MS, MHA, BCPS – None

Rani Khetarpal, MBA – CVS: Employment

Katherine K. Knapp, PhD, FAPhA - University of Health Sciences and Pharmacy: Paid Consultant

Susannah Koontz, PharmD, BCOP, FHOPA – Accord Healthcare, Servier: Paid Consultant/Advisory Board; Servier:

Speaker's Bureau

Tom Kraus, MHS, JD - None

Tim Kubal, MD, MBA - None

Sandra Leal, PharmD, MPH, FAPhA, CDCES - None

Andrew Lin, PharmD, BCOP - Incyte, EUSA Pharmaceuticals: Paid Consultant/Advisory Board

Mark Liu, MHA - None

Gary Lyman, MD, MPH, FASCO, FACP, FRCP - G1 Therapeutics, BeyondSpring, Teva, Samsung: Paid

Consultant/Advisory Board member; Amgen: Research Funding

Zahra Mahmoudjafari, PharmD, BCOP – Celgene, Genentech, Incyte, Legend Biotech: Paid Consultant/Advisory Board

Bernard Marini, PharmD, BCOP - None

**Cindy O'Bryant, PharmD, BCOP, FCCP, FHOPA** – Pfizer: Paid Consultant/Advisory Board member; Pfizer, Tesaro, AstraZeneca: Research Funding; BCOP Specialty Council: Board of Directors

Ted Okon, MBA - None

Desiree Otenti, ANP, MPH - None

Blase Polite, MD, MPP, FASCO – Genzyme: Paid Consultant/Advisory Board member; Natera, Inc: Speaker's

Bureau



**Robert Popovian, PharmD, MS** – Pfizer: previous employment; University of Southern California, School of Pharmacy, ConsenSys Health: Paid Consultant/Advisory Board member; National Board of Prior Authorization Specialists Executive Committee; Senior Health Policy Fellow, Progressive Policy Institute: Board of Directors/Other Leadership Position

Kamakshi Rao, PharmD, BCOP, FASHP - None

**Anne Marie Rainey, MSN, RN, CHC** – COA Administrator's Network Board: Board of Directors/Other Leadership Position

Kyle Robb, PharmD - None

Sepideh Shayani, PharmD, BCOP - None

**Daniel E Sherman, MA, LPC** – Pink Fund: Board of Directors/Other Leadership Position; TailorMed: Paid Consultant/Advisory Board member; Genentech: Speaker's Bureau; The NaVectis Group: Founder and President

**Eva Temkin, JD** – King & Spalding: Employment

**Karen Winkfield, MD, PhD** – pending **Robin Yabroff, PhD, MBA** – None

### **CE Synergy Staff**

Terri Davidson, PharmD, CEO: None Morgan Culver, CE Director: None

Kelley Carlstrom, PharmD, CE Administrative Manager: None

April Elwood, CE Administrator: None

### **Contractors**

Monique Mayo, PharmD: None Violette Sun-Basoran, PharmD: None

(All presentations will be fully vetted by an objective clinical peer group and CE Synergy, the ACPE-accredited CPE provider. CE Synergy attests that all relevant conflicts of interests have been disclosed and mitigated to avoid any commercial bias.)

## Schedule, Activity Title, Faculty, & CE Credit

## **ATOPP Conference Agenda**

Thursday, June 24, 2021 (4 hrs CPE)

ATOPP Summit Thursday, June 24, 2021		
Time (PDT)	ATOPP Summit Programming	Location
11:30-12:30 pm	Box Lunch Available	Camelback Foyer
1:00-1:15 pm	Welcome and Summit Overview Susannah Koontz, PharmD, BCOP, FHOPA	Camelback Ballroom, K&L
1:15-2:00 pm	General Session: Clinical Approach to Anti-Infective Vaccines in the Oncology Patient (0.75 hr CPE)  Maurice Alexander, PharmD, BCOP, CPP	Camelback Ballroom, K&L



2:00-2:45 pm	Keynote Address: TBD TITLE (0.75 hr CPE)	Camelback Ballroom,
	David Agus, MD	K&L
2:45-3:15 pm	Break for Networking and Exhibitors Program	Camelback Foyer
3:15-4:30 pm	General Session: Precision Medicine in Oncology: Advances and Opportunities (1.25 hr CPE) Christina Aquilante, PharmD, FCCP	Camelback Ballroom, K&L
4:30-4:45 pm	Break for Networking	Camelback Foyer
4:45-6:00 pm	General Session: Oncology Pharmacy Workforce: Increasing Service to Cancer Patients (1.25 hr CPE) Robert Ignoffo, PharmD, FASHP, FCSHP, FHOPA Katherine K. Knapp, PhD, FAPhA	Camelback Ballroom, K&L
6:00-6:15 pm	Day 1 Wrap-Up and Clinical Pearls Discussion Program Planning Committee Members	Camelback Ballroom, K&L
6:45-7:30 pm	Welcome Reception and Exhibitors Program	Camelback Foyer
Evening	Dine-Around Networking Event / Dinner on Your Own	

## Friday, June 25, 2021 (9.75 hrs CPE)

	ATOPP Summit Friday, June 25, 202:	1	
Time (PDT)	ATOPP Summit Programming		Location
7:00-8:30 am	Breakfast and Exhibitors Progr	ram	Camelback Foyer
8:30-9:15 am	General Session: Empowering Oncology Pharmacy Professionals to Mitigate Disparities in Cancer Care (0.75 hr CPE)  Moderator: Susannah Koontz, PharmD, BCOP, FHOPA Panelists: Sandra Leal, PharmD, MPH, FAPhA, CDCES Karen Winkfield, MD, PhD Robin Yabroff, PhD, MBA		Camelback Ballroom, K&L
9:15-9:30 am	Break for Networking		Camelback Foyer
	Breakout Session: Practice Management Track Estrella Theatre	Breakout Session: Clinica Camelback Ball	
9:30-10:45 am	Site of Care and White Bagging Challenges in Oncology (1.25 hr CPE) Moderator: Kyle Robb, PharmD Panelists: Nathan Handley, MD, MBA Tom Kraus, MHS, JD Timothy Kubal, MD, MBA Julie Kennerly-Shah, PharmD, MS, MHA, BCPS	Integration of Biosimilars in Cancer Care: Barriers, Hurdles, and Successes (1.25 hr CPE) Moderator: Jorge J. García, PharmD, MS, MHA, MBA, FACHE Panelists: Gary Lyman, MD, MPH, FASCO, FACP, FRCP Desiree Otenti, ANP, MPH Eva Temkin, JD	
10:45-11:00 am	Break for Networking		Camelback Foyer
	Breakout Session: Practice Management Track Estrella Theatre	Breakout Session: Clinical Development Track Camelback Ballroom, M&N	
11:00-12:15 pm	Transitioning from Low-Value to High-Value Care (1.25 hr CPE) Moderator: Mark Liu, MHA Panelists: Rani Khetarpal, MBA Blase Polite, MD, MPP, FASCO Robert Popovian, PharmD, MS Anne Marie Rainey, MSN, RN, CHC	Building, Growing, and Expanding Your Research Platform (1.25 hr CPE) Susan Goodin, PharmD, FCCP, FASHP, BCOP Cindy O'Bryant, PharmD, BCOP, FCCP, FHOPA Kamakshi Rao, PharmD, BCOP, FASHP	
12:15-1:15 pm	Lunch and Exhibitors Program		Camelback Foyer
1:15-2:30 pm	Breakout Session: Practice Management Track Estrella Theatre	Breakout Session: Clinica Camelback Ball	· ·



	Financial Toxicity of Cancer Treatment: Acknowledging the Scope of the Problem and Identifying Ways to Reduce Toxicity Burden (1.25 hr CPE)  Moderator: Ryan Haumschild, PharmD, MS, MBA Panelists: Fumiko Chino, MD Daniel E. Sherman, MA, LPC	To Infinity and Beyond: CAR-T StayNow to Re-examine the (1.25 hr CPE) Craig Freyer, PharmD, BCOP Andrew Lin, PharmD, BCOP	• •
2:30-3:00 pm	Break for Networking and Exhibitors Program		Camelback Foyer
3:00-3:45 pm	General Session: Remember When the Titanic was Sinking and the Band Continued to Play? We're the Band: Oncology Pharmacy Practice in a Time of COVID-19 (0.75 hr CPE) Scott Freeswick, MS, Pharm Michael Ganio, PharmD, MS, BCPS, BCSCP, FASHP Niesha Griffith, MS, RPh, FASHP Sepideh Shayani, PharmD, BCOP		Camelback Ballroom, K&L
3:45-4:30 pm	General Session: SummitTalk: Throw Me a Rope – Overcoming Challenges (0.75 hr CPE) Program Planning Committee Members		Camelback Ballroom, K&L
4:30-5:30 pm	Reception and Exhibitors Program		Camelback Foyer
5:15-7:30 pm	Peak Exchange Reverse Expo (Separate Registration Required)		Phoenician Ballroom
Evening	Dine-Around Networking Event / Dinner on Your Own		

## **Saturday, June 26, 2021 (2 hrs CPE)**

	ATOPP Summit			
	Saturday, June 26, 2021			
Time (PDT)	ATOPP Summit Programming	Location		
8:00-8:45 am	Breakfast and Exhibitors Program	Camelback Foyer		
8:45-9:15 am	ATOPP Summit Town Hall Niesha Griffith, MS, RPh, FASHP Susannah Koontz, PharmD, BCOP, FHOPA	Camelback Ballroom, K&L		
9:15-10:15 am	General Session: Integrating 2021 AACR and ASCO Meetings' Data into Your Practice (1.0 hr CPE) Christopher Fausel, PharmD, MHA, BCOP Bernard Marini, PharmD, BCOP	Camelback Ballroom, K&L		
10:15-10:30 am	Break for Networking	Camelback Foyer		
10:30-11:00 am	General Session: Hot Topics from the Hill (0.5 hr CPE) Ted Okon, MBA	Camelback Ballroom, K&L		
11:00-11:30 am	General Session: Real World Guidance for Real World Evidence (0.5 hr CPE) Alison Fugaro, MMSc PA-C	Camelback Ballroom, K&L		
11:30-11:45 am	Day 3 Wrap-Up and Clinical Pearls Discussion Program Planning Committee Members	Camelback Ballroom, K&L		
11:45-12:15 pm	Conference Wrap-Up and Close	Camelback Ballroom, K&L		

<sup>\*</sup>See this link for any updates or changes:

 $\frac{\text{https://www.atoppsummit.com/event/7f2b3720-dcad-4df6-97bd-813231600040/websitePage:551c495f-bfb3-4f1a-9d8f-e23fd5776c38}{\text{https://www.atoppsummit.com/event/7f2b3720-dcad-4df6-97bd-813231600040/websitePage:551c495f-bfb3-4f1a-9d8f-e23fd5776c38}{\text{https://www.atoppsummit.com/event/7f2b3720-dcad-4df6-97bd-813231600040/websitePage:551c495f-bfb3-4f1a-9d8f-e23fd5776c38}{\text{https://www.atoppsummit.com/event/7f2b3720-dcad-4df6-97bd-813231600040/websitePage:551c495f-bfb3-4f1a-9d8f-e23fd5776c38}{\text{https://www.atoppsummit.com/event/7f2b3720-dcad-4df6-97bd-813231600040/websitePage:551c495f-bfb3-4f1a-9d8f-e23fd5776c38}{\text{https://www.atoppsummit.com/event/7f2b3720-dcad-4df6-97bd-813231600040/websitePage:551c495f-bfb3-4f1a-9d8f-e23fd5776c38}{\text{https://www.atoppsummit.com/event/7f2b3720-dcad-4df6-97bd-813231600040/websitePage:551c495f-bfb3-4f1a-9d8f-e23fd5776c38}{\text{https://www.atoppsummit.com/event/7f2b3720-dcad-4df6-97bd-813231600040/websitePage:551c495f-bfb3-4f1a-9d8f-e23fd5776c38}{\text{https://www.atoppsummit.com/event/7f2b3720-dcad-4df6-97bd-813231600040/websitePage:551c495f-bfb3-4f1a-9d8f-e23fd5776c38}{\text{https://www.atoppsummit.com/event/7f2b3720-dcad-4df6-97bd-813231600040/websitePage:551c495f-bfb3-4f1a-9d8f-e23fd576c38}{\text{https://www.atoppsummit.com/event/7f2b3720-dcad-4df6-97bd-813231600040/websitePage:551c495f-bfb3-4f1a-9d8f-e23fd576c38}{\text{https://www.atoppsummit.com/event/7f2b3720-dcad-4df6-97bd-813231600040/websitePage:551c495f-bfb3-4f1a-9d8f-e23fd576c38}{\text{https://www.atoppsummit.com/event/7f2b3720-dcad-4df6-97bd-813231600040/websitePage:551c495f-bfb3-4f1a-9d8f-e23fd576c38}{\text{https://www.atoppsummit.com/event/7f2b3720-dcad-4df6-97bd-813231600040/websitePage:551c495f-bfb3-4f1a-9d8f-e23fd576c38}{\text{https://www.atoppsummit.com/event/7f2b3720-dcad-4df6-97bd-813231600040/websitePage:551c495f-bfb3-4f1a-9d8f-e23fd576c38}{\text{https://www.atoppsummit.com/event/7f2b376c38}{\text{https://www.atoppsummit.com/event/7f2b376c38}{\text{https://www.atoppsummit.com/event/7f2b376c38}{\text{https://www.atoppsummit.com/event/7f2b376c38}{\text{https://w$ 

### **DISCLAIMER STATEMENT**

CE Synergy assumes no responsibility for errors or omissions in the presentations. The faculty members participating in these live and home study activities may discuss published and/or investigational uses of agents that are not approved by the US Food and Drug Administration. CE Synergy does not recommend the use of any



agent outside of its labeled indications. The opinions expressed in this educational activity are those of the faculty and do not necessarily represent the views of CE Synergy or activity sponsors. Participants are advised to check the appropriate medical literature and product information provided by the manufacturer of each drug to be administered to verify dosage, method and duration of administration, or contraindications. Pharmacists or other healthcare professionals, relying on independent experience and knowledge of patients, are responsible for determining the best treatment for a patient.